# SDR GLBA96070

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: MS3476L1418SY
- Condition: Loose
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DEN - CREW ABORTED TAKEOFF WHEN RIGHT NP INDICATOR FLUCTUATED FROM 0 TO 100 PERCENT BEFORE SETTLING BELOW 10 PERCENT.  MAINTENANCE TIGHTENED LOOSE CONNECTOR ON LEFT NP SENSOR AND PERFORMED SENSOR RESISTANCE CHECK.  OPS CHECK WAS GOOD.  (M)
